# SDR SIMA200123420

- Difficulty date: August 20, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND THE LEFT OMEGA BEAM AT FRAME 20 TO BE CORRODED.  CORROSION WAS REMOVED AND AREA WAS REPAIRED IAW EMB SRM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
